# SDR 05032006J

- Difficulty date: April 25, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 33,101 hours, 38,048 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 5078T36101
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE LOW OIL PRESSURE LIGHT ON AT 105 KTS.  FOUND B-B AXIS SEAL LEAKING, R&R B-B AXIS SEAL IAW 72-60-01 PN ON/OFF 5078T36101 AND R&R RT ENGINE OIL PRESSURE SWITCH PN ON/OFF 8346-5, SN ON 2661WPL, SN OFF 2180WPL OPS CHECK GOOD.
